Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Stochastics and Dynamics cover

Volume 23, Issue 03 (May 2023)

No Access
Invariant measure for 2D stochastic Cahn–Hilliard–Navier–Stokes equations
  • 2350030

https://doi.org/10.1142/S0219493723500302

Open Access
Physical measures of asymptotically autonomous dynamical systems
  • 2350020

https://doi.org/10.1142/S021949372350020X

No Access
Weak mean random attractors for nonautonomous stochastic parabolic equation with variable exponents
  • 2350019

https://doi.org/10.1142/S0219493723500193

Free Access
An approximate approach to fuzzy stochastic differential equations under sub-fractional Brownian motion
  • 2350017

https://doi.org/10.1142/S021949372350017X

No Access
Asymptotic behavior of maximum likelihood estimators for Ornstein–Uhlenbeck process with large linear drift
  • 2350024

https://doi.org/10.1142/S0219493723500247

Free Access
Deviation and concentration inequalities for dynamical systems with subexponential decay of correlations
  • 2350025

https://doi.org/10.1142/S0219493723500259

No Access
The β-Delaunay tessellation IV: Mixing properties and central limit theorems
  • 2350021

https://doi.org/10.1142/S0219493723500211

No Access
The two-barrier escape problem for compound renewal processes with two-sided jumps
  • 2350022

https://doi.org/10.1142/S0219493723500223

No Access
Ergodicity of exclusion semigroups constructed from quantum Bernoulli noises
  • 2350023

https://doi.org/10.1142/S0219493723500235